Alert archive / New York / Coastal Flood Statements in 2017
Coastal Flood Statement 38, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Dec 2, 2017, 3:08 PM EST for 4 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It took effect at Dec 3, 2017, 6:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2017, 3:08 PM EST (20:08 UTC)
- In effect from
- Dec 3, 2017, 6:00 AM EST
- Expired
- Dec 3, 2017, 12:00 PM EST
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Kings County, NY, Nassau County, NY, Queens County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 61 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
744
WHUS41 KOKX 022008 CCA
CFWOKX
COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
308 PM EST SAT DEC 2 2017
...LOCALIZED MINOR COASTAL FLOODING POSSIBLE WITH THE SUNDAY
MORNING HIGH TIDE CYCLE...
NYZ075-178-179-031000-
/O.NEW.KOKX.CF.S.0038.171203T1100Z-171203T1400Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
308 PM EST SAT DEC 2 2017
* LOCATIONS...ALONG THE SOUTH SHORE BACK BAYS OF NEW YORK CITY AND
NASSAU COUNTY.
* TIDAL DEPARTURE...1/2 FOOT ABOVE ASTRONOMICAL HIGH TIDES.
* TIMING...EARLY SUNDAY MORNING.
* COASTAL FLOOD IMPACTS...LOCALIZED MINOR FLOODING OF THE MORE
VULNERABLE SHORELINE LOCATIONS.
&&
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
THE BATTERY NYC
MLLW CATEGORIES - MINOR 7.2 FT, MODERATE 8.5 FT, MAJOR 9.6 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 3.5 FT, MAJOR 4.6 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/07 PM 5.4/ 5.9 0.4/ 0.9 0.4/ 0.9 1 NONE
03/07 AM 6.2/ 6.7 1.2/ 1.7 0.2/ 0.8 1 NONE
03/08 PM 5.4/ 5.9 0.4/ 0.9 0.4/ 0.9 1 NONE
04/08 AM 6.2/ 6.7 1.2/ 1.7 0.2/ 0.7 0 NONE
JAMAICA BAY NY
MLLW CATEGORIES - MINOR 7.5 FT, MODERATE 8.2 FT, MAJOR 9.0 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.3 FT, MAJOR 3.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/07 PM 6.2/ 6.7 0.2/ 0.8 0.2/ 0.8 1 NONE
03/08 AM 7.3/ 7.8 1.4/ 1.9 0.2/ 0.7 1 MINOR
03/08 PM 6.1/ 6.6 0.2/ 0.7 0.1/ 0.6 1 NONE
04/08 AM 7.3/ 7.8 1.4/ 1.9 0.0/ 0.5 1 MINOR
ROCKAWAY INLET NY
MLLW CATEGORIES - MINOR 7.3 FT, MODERATE 8.3 FT, MAJOR 9.3 FT
MHHW CATEGORIES - MINOR 1.8 FT, MODERATE 2.8 FT, MAJOR 3.8 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/07 PM 5.7/ 6.2 0.2/ 0.7 0.4/ 0.9 1 NONE
03/07 AM 6.8/ 7.3 1.2/ 1.7 0.2/ 0.8 1 NONE
03/07 PM 5.7/ 6.2 0.1/ 0.6 0.2/ 0.8 1 NONE
04/08 AM 6.9/ 7.4 1.3/ 1.8 0.2/ 0.7 1 NONE
FREEPORT NY
MLLW CATEGORIES - MINOR 5.7 FT, MODERATE 6.2 FT, MAJOR 6.9 FT
MHHW CATEGORIES - MINOR 1.2 FT, MODERATE 1.7 FT, MAJOR 2.4 FT
FOR NGVD - SUBTRACT 1.2 FT FROM MLLW VALUES
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/07 PM 3.2/ 3.7 -1.3/-0.8 0.0/ 0.5 1 NONE
03/07 AM 4.0/ 4.5 -0.6/-0.1 0.1/ 0.6 1 NONE
03/08 PM 3.2/ 3.7 -1.3/-0.8 0.0/ 0.5 1 NONE
04/08 AM 4.0/ 4.5 -0.6/-0.1 0.0/ 0.5 1 NONE
POINT LOOKOUT NY
MLLW CATEGORIES - MINOR 5.8 FT, MODERATE 6.8 FT, MAJOR 7.8 FT
MHHW CATEGORIES - MINOR 1.1 FT, MODERATE 2.1 FT, MAJOR 3.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/07 PM 4.6/ 5.1 -0.2/ 0.3 0.2/ 0.8 2 NONE
03/07 AM 5.7/ 6.2 1.1/ 1.6 0.2/ 0.8 2 MINOR
03/07 PM 4.6/ 5.1 -0.2/ 0.3 0.2/ 0.7 2 NONE
04/08 AM 5.7/ 6.2 1.1/ 1.6 0.2/ 0.7 1 MINOR
EAST ROCKAWAY NY
MLLW CATEGORIES - MINOR 6.0 FT, MODERATE 7.0 FT, MAJOR 8.0 FT
MHHW CATEGORIES - MINOR 1.0 FT, MODERATE 2.0 FT, MAJOR 3.0 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/06 PM 4.9/ 5.4 -0.2/ 0.3 0.2/ 0.8 2 NONE
03/07 AM 6.1/ 6.6 1.1/ 1.6 0.2/ 0.8 2 MINOR
03/07 PM 5.0/ 5.5 0.0/ 0.5 0.2/ 0.8 2 NONE
04/08 AM 6.1/ 6.6 1.1/ 1.6 0.2/ 0.7 0-1 MINOR
LINDENHURST NY
MLLW CATEGORIES - MINOR 3.1 FT, MODERATE 3.6 FT, MAJOR 4.1 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.1 FT, MAJOR 2.6 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/09 PM 1.5/ 2.0 0.0/ 0.5 0.2/ 0.7 1 NONE
03/09 AM 1.8/ 2.2 0.2/ 0.8 0.2/ 0.7 1 NONE
03/10 PM 1.5/ 2.0 0.0/ 0.5 0.1/ 0.6 1 NONE
04/10 AM 1.7/ 2.2 0.2/ 0.7 0.1/ 0.6 0 NONE
&&
$$
CTZ009-010-NYZ071-031000-
/O.NEW.KOKX.CF.S.0038.171203T1400Z-171203T1700Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-
308 PM EST SAT DEC 2 2017
* LOCATIONS...ALONG PORTIONS OF WESTERN LONG ISLAND SOUND.
* TIDAL DEPARTURE...UP TO 1/2 FOOT ABOVE ASTRONOMICAL HIGH TIDES.
* TIMING...SUNDAY MORNING.
* COASTAL FLOOD IMPACTS...LOCALIZED MINOR FLOODING OF THE MOST
VULNERABLE SHORELINE LOCATIONS.
&&
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
BRIDGEPORT CT
MLLW CATEGORIES - MINOR 8.9 FT, MODERATE 10.4 FT, MAJOR 11.4 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 3.1 FT, MAJOR 4.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/10 PM 7.6/ 8.1 0.2/ 0.8 0.2/ 0.7 1 NONE
03/10 AM 8.6/ 9.1 1.3/ 1.8 0.1/ 0.6 1 NONE
03/11 PM 7.7/ 8.2 0.4/ 0.9 0.2/ 0.7 1 NONE
04/11 AM 8.7/ 9.2 1.4/ 1.9 0.2/ 0.7 1 MINOR
STAMFORD CT
MLLW CATEGORIES - MINOR 9.4 FT, MODERATE 11.0 FT, MAJOR 12.4 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 3.1 FT, MAJOR 4.5 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/10 PM 8.1/ 8.6 0.2/ 0.7 0.2/ 0.7 1 NONE
03/10 AM 9.1/ 9.6 1.2/ 1.7 0.1/ 0.6 1 NONE
03/11 PM 8.1/ 8.6 0.2/ 0.7 0.1/ 0.6 1 NONE
04/11 AM 9.2/ 9.7 1.3/ 1.8 0.1/ 0.6 0 NONE
NEW HAVEN CT
MLLW CATEGORIES - MINOR 8.6 FT, MODERATE 9.2 FT, MAJOR 10.5 FT
MHHW CATEGORIES - MINOR 1.9 FT, MODERATE 2.5 FT, MAJOR 3.8 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/10 PM 6.9/ 7.4 0.2/ 0.7 0.2/ 0.7 1 NONE
03/10 AM 7.7/ 8.2 1.0/ 1.5 0.1/ 0.6 1 NONE
03/11 PM 6.9/ 7.4 0.2/ 0.7 0.1/ 0.6 1 NONE
04/11 AM 7.8/ 8.3 1.1/ 1.6 0.1/ 0.6 0-1 NONE
KINGS POINT NY
MLLW CATEGORIES - MINOR 10.0 FT, MODERATE 10.5 FT, MAJOR 13.0 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 2.7 FT, MAJOR 5.2 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
02/10 PM 8.3/ 8.8 8.3/ 8.8 0.2/ 0.7 1 NONE
03/10 AM 9.4/ 9.9 9.4/ 9.9 0.1/ 0.6 1 NONE
03/11 PM 8.3/ 8.8 8.3/ 8.8 0.1/ 0.6 1 NONE
04/11 AM 9.5/10.0 9.5/10.0 0.1/ 0.6 0 NONE
&&
$$2 follow-up statements
367 WHUS41 KOKX 030253 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 953 PM EST SAT DEC 2 2017 ...LOCALIZED MINOR COASTAL FLOODING DURING THE SUNDAY MORNING HIGH TIDE CYCLE... NYZ075-030400- /O.CAN.KOKX.CF.S.0038.171203T1100Z-171203T1400Z/ KINGS (BROOKLYN)- 953 PM EST SAT DEC 2 2017 WATER LEVELS ARE EXPECTED TO STAY BELOW MINOR FLOOD THRESHOLDS DURING THE SUNDAY MORNING HIGH TIDE. && $$ NYZ178-179-031500- /O.EXT.KOKX.CF.S.0038.171203T1100Z-171203T1500Z/ SOUTHERN QUEENS-SOUTHERN NASSAU- 953 PM EST SAT DEC 2 2017 * LOCATIONS...ALONG THE SOUTH SHORE BACK BAYS OF NEW YORK CITY AND NASSAU COUNTY. * TIDAL DEPARTURE...1/2 FOOT ABOVE ASTRONOMICAL HIGH TIDES. * TIMING...DURING THE TIMES OF HIGH TIDE SUNDAY MORNING, AND LIKELY MONDAY MORNING AS WELL. * COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE. && $$ CTZ009-010-NYZ071-031700- /O.CON.KOKX.CF.S.0038.171203T1400Z-171203T1700Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER- 953 PM EST SAT DEC 2 2017 * LOCATIONS...ALONG PORTIONS OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURE...UP TO 1/2 FOOT ABOVE ASTRONOMICAL HIGH TIDES. * TIMING...DURING THE TIMES OF HIGH TIDE SUNDAY MORNING, AND LIKELY MONDAY MORNING AS WELL. * COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE. && $$
096 WHUS41 KOKX 031455 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 955 AM EST SUN DEC 3 2017 ...LOCALIZED MINOR COASTAL FLOODING DURING THE HIGH TIDE CYCLE THIS MORNING... NYZ178-179-031600- /O.EXP.KOKX.CF.S.0038.000000T0000Z-171203T1500Z/ SOUTHERN QUEENS-SOUTHERN NASSAU- 955 AM EST SUN DEC 3 2017 HIGH TIDE HAS PASSED AND WATER LEVELS ARE BELOW MINOR COASTAL FLOOD BENCHMARKS. THE COASTAL FLOOD STATEMENT HAS BEEN ALLOWED TO EXPIRE. && $$ CTZ009-010-NYZ071-031700- /O.CON.KOKX.CF.S.0038.000000T0000Z-171203T1700Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER- 955 AM EST SUN DEC 3 2017 * LOCATIONS...ALONG PORTIONS OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURE...UP TO 1/2 FOOT ABOVE ASTRONOMICAL HIGH TIDES. * TIMING...DURING THE TIMES OF HIGH TIDE THIS MORNING, AND LIKELY MONDAY MORNING AS WELL. * COASTAL FLOOD IMPACTS...BRIEF MINOR FLOODING OF THE MOST VULNERABLE LOCATIONS NEAR THE WATERFRONT AND SHORELINE. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Dec 2, 2:23 PM EST, 45 minutes earlier.
Area forecast discussion, Dec 2, 2:23 PM EST, 45 minutes before
Area Forecast Discussion National Weather Service New York NY 223 PM EST Sat Dec 2 2017 .SYNOPSIS... High pressure over the area this weekend will move slowly east on Monday. A cold front will then slowly approach, and pass across by Thursday. High pressure will build east on Friday. && .NEAR TERM /THROUGH TONIGHT/... An approaching mid/upper level shortwave trough will maintain bkn high clouds. Meanwhile, weak southerly low level flow off the deck has brought bkn lower clouds in from off the ocean across Suffolk County, mainly eastern sections. These should persist until the shortwave passes early this evening. Highs will range from the mid 40s across the higher elevations of interior southern CT, to the lower 50s in NYC metro. Lows tonight will range from 25-30 well inland and in the Long Island Pine Barrens, to near 40 in NYC. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... Zonal flow aloft will bring a couple of mid level shortwave troughs across. The first will be exiting this evening, bringing mainly bkn high/mid level clouds. The next should move across daytime Sunday, with mostly cloudy skies throughout, and enough accompanying 285K isentropic lift/moisture to generate some light rain or sprinkles in the NYC metro area during late morning and early afternoon. Skies should slowly clear thereafter, with partly cloudy conditions east and mostly clear west for Sunday night. Temps Sunday and Sunday night should be similar to those of today. && .LONG TERM /MONDAY THROUGH FRIDAY/... Surface high pressure will begin to move offshore on Monday while an upper ridge builds along the east coast, with the axis moving offshore late Monday. This will result in dry and seasonable weather for Monday, with highs in the upper 40s to around 50 and lows generally in the 30s. Thereafter, the flow aloft will begin to amplify with a ridge building over the east as a trough digs into the western states. As it does so, a surface low and associated cold front will develop in the lee of the Rockies, tracking across the central plains and into the Great Lakes by Tuesday morning. As the front approaches the local area, showers will begin to overspread the region from west to east during the day on Tuesday, with the best chance for widespread rainfall coming overnight Tuesday into the day on Wednesday as the cold front crosses the area. While models continue to be in general agreement about the eastward progression of the upper trough and associated surface features, a number of important differences remain in the details of the evolution of this system as it reaches the coast and moves offshore during the day on Wednesday. This has implications for how far offshore the front is able to progress and how long precipitation lingers over the area Wednesday night into Thursday. Precipitation should primarily be in the form of rain as the cold air lags behind the front, but a changeover to snow or a rain/snow mix is possible north and west of NYC as the precipitation comes to an end Wednesday night. Weak high pressure then builds into the area for the end of the work week, but with the front lingering offshore and a deep upper trough any waves that develop will have to be watched. With southwesterly flow out ahead of the front, temperatures on Tuesday will rise into the mid to upper 50s, about 10 degrees above normal for this time of year. Temperatures will remain above normal into Wednesday before falling behind the front. Temperatures on Thursday and Friday will be near normal, in the mid 40s. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... High pressure remains over the area this weekend. Mainly VFR conditions are forecast through the TAF period but there is the possibility of MVFR stratus. MVFR stratus near 2-3kft will be possible east of the city terminals this afternoon and across all terminals for late tonight and Sunday. Winds will be mainly light (around 5 kts or less) and variable in direction through the TAF period. .OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY... .Sunday...MVFR ceilings possible for the rest of the afternoon and at night. .Monday...MVFR ceilings possible. Slight chance of rain showers N/W of city terminals late Mon night. .Tuesday...MVFR or lower likely. Rain becoming more likely into the night. Increasing southerly winds to 10-15kt sustained gusting to near 20kt. LLWS possible late Tue night. .Wednesday...MVFR or lower. Rain likely, mainly during the day. Slight chance precip could end as snow showers N/W of city terminals late Wed night. Strong southerly winds becoming northwest behind a cold frontal passage, 10-15kt sustained, gusting to near 20 kt. LLWS possible early. .Thursday...Mainly VFR. && .MARINE... Winds and seas will remain below advy levels through Monday with high pressure over the region. As a cold front will slowly approach on Tue, and S winds should increase to advy levels, and continue through Wed. There is a chance for gales during this period. NW winds behind the cold front Wed night and Thu will likely hit advy levels as well. && .HYDROLOGY... A widespread 1/2 to 1-inch rainfall is possible Tue night into Wed. No hydrologic impacts expected. && .EQUIPMENT... NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) is off the air for an extended period of time. See our headline news on the web at: http:/weather.gov/nyc && .TIDES/COASTAL FLOODING... Water levels may touch or just exceed minor flood thresholds along the south shore back bays of NYC and Nassau, and along portions of western Long Island Sound, with the Monday morning/midday high tide cycle. This could also be the case both daytime Mon and Tue. Will issue statement to address the Mon high tide cycle. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...Goodman/19 NEAR TERM...Goodman SHORT TERM...Goodman LONG TERM...FEB AVIATION...JM MARINE...12/Goodman HYDROLOGY...19 EQUIPMENT...
Hazardous weather outlook, Dec 2, 3:14 AM EST, 11 hours 54 minutes before
Hazardous Weather Outlook National Weather Service New York NY 314 AM EST Sat Dec 2 2017 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-031100- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 314 AM EST Sat Dec 2 2017 This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-031100- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 314 AM EST Sat Dec 2 2017 This Hazardous Weather Outlook is for the Atlantic coastal waters, New York Harbor, Long Island Sound, and the Long Island bays. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
Nearby
Coastal Flood Statements in New York, 2017Coastal Flood Statements in Connecticut, 2017Every coastal flood statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.